# SDR DALA2021081004574

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,347 hours, 38,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DENT ON FUSELAGE SKIN LOCATED STA 610, S-17LT. CORRECTIVE ACTION: SUMMARY OF NRC 01156: DENT ON FUSELAGE SKIN LOCATED STA 610, S-17LH WAS REPAIRED PER ETI-57-21-348 REV 9 AND ER/A 473252-14AD REV.B SECTION I: PERMANENT REPAIR #1. (1901479)
